# SDR R61A201706090427

- Difficulty date: June 9, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 32,306 hours, 19,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17003868001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND SHEAR CLIP AT STR 25L AND 26L FR17 HAS CORROSION. MX REMOVED AND REPLACED SHEAR CLIP AT STR 25L AND 26L FR17 PN 170-03868-001 IAW SRM 51-41-01, 51-41-02, 51-10-03, 51-75-16. AC REMAINS IN RME FOR COMPLETION.
